I have two separate questions. If aspirin and ibuprofen causes liver damage, what can one take. I take a baby aspirin once or twice a day and sometimes ibuprofen for inflammation.
Can Lisinpril have latter affects such as excessive dry cough after taking it for two years. I cannot get rid of this cough after being sick lasst month. It has lasted for a month. I was told mucinex was good. I cannot take a decongestion with hypertension. i take both Lisenipril and HCGT(water pill)
Lastly, i went to the emergency room for a burning sensation in the middle of my chest. i was given a small pill to dissolve under my tongue. the nurse said it was for acid reflux, but i don't think that is what it was. It helped for a while, but i felt it again---not as much---before i arrived home that day. Can it sometimes be the heart? or something else. What can one take at home when this occurs.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.
Add a Comment1 Comments
Do you have a preexisting heart condition?
Just to clarify-- tylenol or acetaminophen is the main culprit of liver damage when taken on a regular basis. A baby aspirin is 81mg, so this is okay to take daily, particularly if there is any heart condition or you are over 35.
Ibuprofen should not be taken if you have a history of heart disease or stroke-- so if you do have a history of heart conditions, please speak with your doctor.
What you have described was given to you with chest pain sounds like nitroglycerin and it is usually used to prevent angina. Did they also take blood from you that day? What was your diagnosis?
Keep us posted,
RosaJanuary 23, 2012 - 8:09am